# SDR MWEA98158

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105602001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT NACELLE EMERGENCY LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK RETURNED AC TO SERVICE.
